Further results on the achromatic number

Dennis Geller; Hudson Kronk

Fundamenta Mathematicae (1974)

  • Volume: 85, Issue: 3, page 285-290
  • ISSN: 0016-2736

How to cite


Geller, Dennis, and Kronk, Hudson. "Further results on the achromatic number." Fundamenta Mathematicae 85.3 (1974): 285-290. <http://eudml.org/doc/214755>.

author = {Geller, Dennis, Kronk, Hudson},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {285-290},
title = {Further results on the achromatic number},
url = {http://eudml.org/doc/214755},
volume = {85},
year = {1974},

AU - Geller, Dennis
AU - Kronk, Hudson
TI - Further results on the achromatic number
JO - Fundamenta Mathematicae
PY - 1974
VL - 85
IS - 3
SP - 285
EP - 290
LA - eng
UR - http://eudml.org/doc/214755
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.